# SDR VNAA202207169991

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 45,255 hours, 35,169 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: CC670107055
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION AFT STEEL STRAP FOUND TO BE CORRODED ON AFT EDGE BETWEEN LBL 22.5 AND LBL 45.
